# SDR REXA2022040700625

- Difficulty date: March 15, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312102U
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD STRINGER 22R IS CORRODED FROM FS. 280 TO FS. 333. - REPLACED STR 22R AT FS 280-333 IAW CRJ900 SRM 51-42-06-001-001-A01 51-40-11-001-001-A01
